Skip to content Skip to footer

LEMSIP MAX COLD AND FLU BLACKCURRANT pack of 5

£3.99

LEMSIP MAX COLD AND FLU BLACKCURRANT is for the relief of symptoms of cold and flu. Sold by Prime Health Pharmacy

20 in stock

Compare
SKU: PHLEMSIPB18032020 Category: Tags: , , , , Product ID: 15228

Description

Lemsip Max Cold & Flu blackcurrent sachets are formulated to provide relief for symptoms relating to colds & flus e.g fever, headache, body aches, blocked nose and sore throat. The hot, soothing drinks come in a fruity blackcurrant flavour and help to ease headaches, fever, body aches, blocked nose and sore throats. Directions. How to take: Take orally. Pour the content of one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Dose, Adults, the elderly and children 16 years and over: 1 sachet every 4-6 hours. Warning and Precaution: Do not take more than 4 sachets in 24 hours. Do not give to children under 16 years. Do not take more medicines than the label tells you to. If you do not get better, talk to your doctor. Do Not Take if : you are allergic to any ingredient, you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or if you are taking or taken MAOIs (antidepressants) within 14 days or other sympathomimetic decongestants. CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep out of reach and sight of children. Storage; Store below 25*C in a dry place.Active ingredients. Paracetamol 1000mg, phenylephrine hydrochloride 12.2mg. other ingredients, ascorbic acid (vitamin C), aspartame, sodium and sucrose. 5 x blackcurrant sachets per box

Reviews

There are no reviews yet.

Be the first to review “LEMSIP MAX COLD AND FLU BLACKCURRANT pack of 5”